2022 On a semilinear fourth order elliptic problem with asymmetric nonlinearity
Fabiana Ferreira, Everaldo S. Medeiros, Wallisom Rosa
Topol. Methods Nonlinear Anal. 60(2): 761-773 (2022). DOI: 10.12775/TMNA.2022.028

Abstract

In this work, we address the existence of solutions for a biharmonic elliptic equation with homogeneous Navier boundary condition. The problem is asymmetric and has linear behavior on $-\infty$ and superlinear on $+\infty$. To obtain the results we apply topological methods.

Citation

Download Citation

Fabiana Ferreira. Everaldo S. Medeiros. Wallisom Rosa. "On a semilinear fourth order elliptic problem with asymmetric nonlinearity." Topol. Methods Nonlinear Anal. 60 (2) 761 - 773, 2022. https://doi.org/10.12775/TMNA.2022.028

Information

Published: 2022
First available in Project Euclid: 31 July 2022

MathSciNet: MR4563256
zbMATH: 1509.31015
Digital Object Identifier: 10.12775/TMNA.2022.028

Keywords: a priori estimates , fourth order operator , Spectral theory , topological degree

Rights: Copyright © 2022 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.60 • No. 2 • 2022
Back to Top